# SDR AU961071

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Worn
- Location: Dc Generator-Alt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 GENERATOR FEED WIRE CHAFED THROUGH BY CONTACT WITH CARGO ACCESS DOOR UPPER LATCH
